Seizures: A significant side effect of chlorambucil therapy

S. A. Williams, Sudesh P Makker, W. E. Grupe

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1128
Number of pages1
JournalPediatric Research
Volume11
Issue number4
StatePublished - 1977
Externally publishedYes

Fingerprint

Chlorambucil
Seizures
Therapeutics

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Seizures : A significant side effect of chlorambucil therapy. / Williams, S. A.; Makker, Sudesh P; Grupe, W. E.

In: Pediatric Research, Vol. 11, No. 4, 1977, p. 1128.

Research output: Contribution to journalArticle

Williams, SA, Makker, SP & Grupe, WE 1977, 'Seizures: A significant side effect of chlorambucil therapy', Pediatric Research, vol. 11, no. 4, pp. 1128.
Williams, S. A. ; Makker, Sudesh P ; Grupe, W. E. / Seizures : A significant side effect of chlorambucil therapy. In: Pediatric Research. 1977 ; Vol. 11, No. 4. pp. 1128.
@article{4f8f410084ec49969d4d91658b49cc99,
title = "Seizures: A significant side effect of chlorambucil therapy",
author = "Williams, {S. A.} and Makker, {Sudesh P} and Grupe, {W. E.}",
year = "1977",
language = "English (US)",
volume = "11",
pages = "1128",
journal = "Pediatric Research",
issn = "0031-3998",
publisher = "Lippincott Williams and Wilkins",
number = "4",

}

TY - JOUR

T1 - Seizures

T2 - A significant side effect of chlorambucil therapy

AU - Williams, S. A.

AU - Makker, Sudesh P

AU - Grupe, W. E.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0017349439&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017349439&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0017349439

VL - 11

SP - 1128

JO - Pediatric Research

JF - Pediatric Research

SN - 0031-3998

IS - 4

ER -